RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1972, Volume 206, Number 2, Pages 265–268 (Mi dan37114)  

This article is cited in 5 scientific papers (total in 5 papers)

MATHEMATICS

The frequency spectrum of a topological space and the classification of spaces

A. V. Arkhangel'skii

Lomonosov Moscow State University

Full text: PDF file (646 kB)

Bibliographic databases:
UDC: 513.831
Presented: П. С. Александров
Received: 16.02.1972

Citation: A. V. Arkhangel'skii, “The frequency spectrum of a topological space and the classification of spaces”, Dokl. Akad. Nauk SSSR, 206:2 (1972), 265–268

Citation in format AMSBIB
\Bibitem{Ark72}
\by A.~V.~Arkhangel'skii
\paper The frequency spectrum of a topological space and the classification of spaces
\jour Dokl. Akad. Nauk SSSR
\yr 1972
\vol 206
\issue 2
\pages 265--268
\mathnet{http://mi.mathnet.ru/dan37114}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0394575}
\zmath{https://zbmath.org/?q=an:0275.54004}


Linking options:
  • http://mi.mathnet.ru/eng/dan37114
  • http://mi.mathnet.ru/eng/dan/v206/i2/p265

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Arkhangel'skii, “Structure and classification of topological spaces and cardinal invariants”, Russian Math. Surveys, 33:6 (1978), 33–96  mathnet  crossref  mathscinet  zmath
    2. V. I. Malykhin, “New methods in general topology connected with forcing”, Russian Math. Surveys, 43:4 (1988), 95–110  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. V. I. Malykhin, “The Suslin hypothesis and its significance for set-theoretic mathematics”, Russian Math. Surveys, 51:3 (1996), 419–437  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    4. Proc. Steklov Inst. Math., 252 (2006), 122–137  mathnet  crossref  mathscinet
    5. A. V. Osipov, “On the Quasinormal Convergence of Functions”, Math. Notes, 109:1 (2021), 120–124  mathnet  crossref  crossref
  • Number of views:
    This page:73
    Full text:53

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021